MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA_0913-20; INSTRUMENT, BIOPSY

HOLOGIC, INC. EVIVA_0913-20; INSTRUMENT, BIOPSY
Model Number EVIVA_0913-20
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a breast biopsy on (b)(6) 2026 with an eviva device that a patient required additional surgical and medical intervention.The report states the "patient had to stay on table for an extended amount of time with 3 sites in the breast cut, to get small sample.Pt had extra imaging done as well".The procedure was able to be completed with the same device.The reporter states there was patient harm in that they required 3 biopsy sites, and additional imaging.

Brand Name
EVIVA_0913-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key25443634
Report Number1222780-2026-00357
Device Sequence Number12194368
Product Code KNW
UDI-Device Identifier15420045504974
UDI-Public(01)15420045504974(17)280409(10)E26D10RC
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVIVA_0913-20
Device Catalogue NumberEVIVA_0913-20
Device Lot NumberE26D10RC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown